Scaling limit of the corrector in stochastic homogenization

Jean Christophe Mourrat, James Nolen

Research output: Contribution to journalArticle

Abstract

In the homogenization of divergence-form equations with random coefficients, a central role is played by the corrector.We focus on a discrete space setting and on dimension 3 and more. Under a minor smoothness assumption on the law of the random coefficients, we identify the scaling limit of the corrector, which is akin to a Gaussian free field. This completes the argument started in [Ann. Probab. 44 (2016) 3207-3233].

Original languageEnglish (US)
Pages (from-to)944-959
Number of pages16
JournalAnnals of Applied Probability
Volume27
Issue number2
DOIs
StatePublished - Apr 2017

    Fingerprint

Keywords

  • Gaussian free field
  • Scaling limit
  • Stochastic homogenization

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this